Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Subsets and subgraphs with maximal properties


Authors: Oystein Ore and T. S. Motzkin
Journal: Proc. Amer. Math. Soc. 10 (1959), 965-969
MSC: Primary 04.00; Secondary 05.00
MathSciNet review: 0110643
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Raymond L. Wilder, Introduction to the foundations of mathematics, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1952. MR 0051198 (14,441d)
  • [2] D. König, Theorie der endlichen und unendlichen Graphen, Leipzig, 1936.
  • [3] T. S. Motzkin, Linear inequalities, Lecture notes, University of California at Los Angeles, 1951.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04.00, 05.00

Retrieve articles in all journals with MSC: 04.00, 05.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1959-0110643-7
PII: S 0002-9939(1959)0110643-7
Article copyright: © Copyright 1959 American Mathematical Society